# SDR CA980629019

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Condition: Stiff
- Location: Mlg Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING ROLL, GEAR DOOR OPEN LIGHT ON, LT GEAR DOOR OPEN CONFIRMED BY TOWER.  MAINTENANCE CHECK FOUND CABLE OF LT MAIN GEAR DOOR SEQUENCE STIFF AND TORQUE TUBE RIVET SHEARED.  CABLE CLEANED AND LUBRICATED, REPLACED DOOR AND RIVET, FOLLOW-UP CABLE RIGGING CHECKED AND RETRACTION TEST CARRIED OUT.
